# SDR CALA9600794

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043213
- Condition: Inoperative
- Location: L 2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR EMERGENCY SLIDE EXIT LIGHT WAS FOUND INOPERATIVE.  THE EXIT LIGHT WAS REMOVED AND REPLACED.
